aequationes mathematicae

, Volume 35, Issue 2–3, pp 213–231 | Cite as

Polynomial two-point expansions

  • A. Clausing
Research Papers

AMS (1980) subject classification

Primary 41A10, 40A05 Secondary 26A51 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Boas, R. P. andBuck, R. C.,Polynomial expansions of analytic functions. Springer-Verlag, Berlin, 1964.Google Scholar
  2. [2]
    Buckholtz, J. D. andShaw, J. K.,On functions expandable in Lidstone series. J. Math. Anal. Appl.47 (1974), 626–632.CrossRefGoogle Scholar
  3. [3]
    Clausing, A.,Pólya operators I: Total positivity. Math. Ann.267 (1984), 37–59.CrossRefGoogle Scholar
  4. [4]
    Clausing, A.,Pólya operators II: Complete concavity. Math. Ann.267 (1984), 61–81.CrossRefGoogle Scholar
  5. [5]
    Clausing, A.,On the monotone likelihood ratio order for Lipschitz-continuous densities. Statistics and Decisions2 (1984), 329–338.Google Scholar
  6. [6]
    Clausing, A.,Experimenting with operator inequalities using APL. In: General Inequalities 5, ed. W. Walter, Birkhäuser-Verlag, Basel, Boston (1987) 233–250.Google Scholar
  7. [7]
    Karlin, S.,The existence of eigenvalues for integral operators. Trans. Amer. Math. Soc.113 (1964), 1–27.Google Scholar
  8. [8]
    Leeming, D. andSharma, A.,A generalization of the class of completely convex functions. In:Inequalities-III, ed. O. Shisha, 177–199, Academic Press, New York, London, 1972.Google Scholar
  9. [9]
    Lidstone, G. J.,Notes on the extension of Aitken's theorem (for polynomial interpolation) to the Everett types. Proc. Edinburgh Math. Soc.2 (1930), 16–19.Google Scholar
  10. [10]
    Pethe, S. P. andSharma, A.,Modified Abel expansion and a subclass of completely convex functions. SIAM J. Math. Anal.3 (1972), 546–558.CrossRefGoogle Scholar
  11. [11]
    Pethe, S. P. andSharma, A.,Functions analogous to completely convex functions., Rocky Mountain J. Math.3 (1973) 591–617.Google Scholar
  12. [12]
    Pólya, G.,Sur l'existence de fonctions entieres satisfaisant a certaines conditions lineaires. Trans. Amer. Math. Soc.50 (1941), 129–139.Google Scholar
  13. [13]
    Poritsky, H.,On certain polynomial and other approximations to analytic functions. Trans. Amer. Math. Soc.34 (1932), 274–331.MathSciNetGoogle Scholar
  14. [14]
    Schoenberg, I. J.,On Hermite-Birkhoff interpolation. J. Math. Anal. Appl.16 (1966), 538–543.CrossRefGoogle Scholar
  15. [15]
    Shaw, J. K.,Analytic properties of generalized completely convex functions. SIAM J. Math. Anal.8 (1977), 271–279.CrossRefGoogle Scholar
  16. [16]
    Whittaker, J. M.,On Lidstone's series and two-point expansions of analytic functions. Proc. Lond. Math. Soc.36 (1933/34), 451–469.Google Scholar
  17. [17]
    Widder, D. V.,Completely convex functions and Lidstone series. Trans. Amer. Math. Soc.51 (1942), 387–398.Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • A. Clausing
    • 1
  1. 1.Institut für Mathematische StatistikMünsterWest Germany

Personalised recommendations